# SDR AALA201905029022

- Difficulty date: May 1, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug MD 83
- Aircraft serial: 53598
- Aircraft time: 56,306 hours, 28,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT DISCONNECTED FROM AFT WALL. MAINTENANCE RECONNECTED EMERGENCY LIGHT AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER MM 33-53-00.
